×

zbMATH — the first resource for mathematics

Found 7 Documents (Results 1–3)

Domain decomposition methods for partial differential equations, Proc. 5th Int. SIAM Symp., Norfolk/VA (USA) 1991, 451-475 (1992).
BibTeX Cite
WorldCat.org
Domain decomposition methods for partial differential equations, Proc. 5th Int. SIAM Symp., Norfolk/VA (USA) 1991, 151-194 (1992).
BibTeX Cite
WorldCat.org
Fourth international symposium on domain decomposition methods for partial differential equations, Proc. Symp., Moscow/Russ. 1990, 275-309 (1991).
MSC:  76M25 65N99
BibTeX Cite
WorldCat.org

Filter Results by …

Document Type
Reviewing State
Author
Year of Publication
Classification